# SDR ASAA0210008

- Difficulty date: January 8, 2002
- Submitted: April 20, 2002
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568518
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING SCHEDULED MAINTENANCE, FOUND AFT PRESSURE BULKHEAD AT BS 1016, RBL 1 CRACKED.  REPAIRED PER EA.  (M)
